American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Kuo-Tsai Chen. Iterated path integrals. Bull. Amer. Math. Soc. 83 (1977) 831-879. MR 0454968.
Abstract, references, and article information   
View Article: PDF

[2] Mu-Chou Liu. Totally geodesic fibre maps. Bull. Amer. Math. Soc. 79 (1973) 150-151. MR 0312428.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1